MathSciNet Relay Station
MathSciNet bibliographic data
MR2303118 60J85 (35C05 35K55 60J80 76D05 76M35)
Blömker, D.; Romito, M.; Tribe, R. A probabilistic representation for the solutions to some non-linear PDEs using pruned branching trees. Ann. Inst. H. Poincaré Probab. Statist. 43 (2007), no. 2, 175–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement